# SDR QXEA2020072900224

- Difficulty date: July 28, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 44,080 hours, 46,875 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: QXD6520836
- Condition: Damaged
- Location: Pax Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HANDLE STOP IS COMPRESSED. REPLACED HANDLE STOP.
